# SDR SIMA20130826005

- Difficulty date: August 26, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N857AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145752
- Aircraft time: 3,239 hours, 21,248 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 4504727
- Condition: Leaking
- Location: Apu Fuel
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL ODOR IN FLIGHT DECK AFTER APU & NR 1 ENGINE START.  RETURNED TO GATE,   R & R APU "OUT" FUEL LINE AT FUEL CONTROL, REF AMM 49-32-01.  OPS CHECKED GOOD, NO LEAKS NOTED OR FUEL ODOR IN COCKPIT.  FOUND GROUND CONNECTION VALVE SPRING BROKEN REF AMM 21-22-04.  SUSPECT LEAKING THRU AIR DUCTS.  R & R CONNECTION VALVE SPRING REF AMM 21-22-04.  OPS ARE GOOD.
